# SDR 2021FA0000110

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: General aviation
- Make and model: Cessna 560XL
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Part number: 14236AB
- Condition: Cracked
- Location: Crew Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AIRCRAFT HAVE COME INTO INSPECTION WITH CRACKED SEAT PANS P/N 1D2016-1 AND 1D2016-2 IN THE PILOT AND COPILOT SEATS.  PARTS ARE IN SHORT SUPPLY AND NO REPAIRS ARE AUTHORIZED BY THE OEM.
